On the existence of large p-ideals

Journal of Symbolic Logic 55 (2):457-465 (1990)
Abstract
We prove the existence of p-ideals that are nonmeagre subsets of P(ω) under various set-theoretic assumptions
Keywords Ideal   $p$-point   covering lemma   scale   Banach space
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,398
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

12 ( #124,436 of 1,096,905 )

Recent downloads (6 months)

8 ( #25,006 of 1,096,905 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.